C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F (SINGLE-LUMEN)(65CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recx2384 showed three other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported client pointed out that the catheter broke at the height of the hub.According to information collected from the client, there were no impacts on patient, such as death and other similar risks, but the damage to the product and, in a way, the delay in delivering the therapy.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a catheter leak is confirmed but the exact cause remains unknown.One video sample of a 5 fr perqcath catheter was provided for evaluation.The catheter is shown to be inserted near the patient's neck region.A clear fluid is being infused through the catheter hub.The fluid is observed to leak at a region within the clear hub material prior to the molded wing section.A break in the material appears to be present; however, the characteristics of the damage could not be clearly inspected from the video provided.Based on video sample provided, possible contributing factors include sharp instrument damage and damage from stylet removal.Since a leak was shown to be present, the complaint is confirmed but the exact cause remains unknown.
Event or Problem Description